Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all

I have been on roaccutane now for 5 weeks 40 mg per day.

The only real side effect I have is dry lips.

First 2-3 weeks I seriously erupted everywhere.

But for the last couple of weeks 1-2 spots come up and my seriously oily face completely dried up.

The question I want to ask is over the last couple of days I have noticed the oil returning on my nose and forehead and just wondered if this is usual.

Also I have always had lots of tiny hard bumps under my skin especially on my forehead and they just dont seem to want to go away will accutane clear all of this up.

My derm said 3 months course I cannot see being cleared up by then I am nearly half way there now.

Any help would be much appreciated

Share this post


Link to post
Share on other sites

well if you arent clear by 3 months, your derm might extend it. my derm never gave me a definite time frame... he just said "the kind of unspoken thing with accutane is to stay on it until you are clear" but my derm doesnt seem to know what he is doing most of the time. i also have a lot of "little hard bumps" under my skin... mostly from cysts that came up... and are still not completely gone. as time goes on, i have noticed a few of them finally errupting for good though. its hard to say. i think a few of my blackheads on my nose are trying to come back too. maybe you need a higher dose? talk to your derm about it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×